# SDR SWAA2021050532618

- Difficulty date: November 26, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB FWD SPAR UPPER SLIDING SEAL IS CRACKED AT FWD AND AFT EDGES / REMOVED + REPLACED R/H HORIZONTIAL STAB FWD SPAR UPPER SLIDING SEAL IAW AMM 53-31-31-000-802; SRM 51-40-02-0G-0; + AMM 53-31-31-400-802 ATAG A00091
